# SDR UPS01835512

- Difficulty date: April 5, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW PREFLT- NR 4 ENGINE FIRE DETECTOR FAILED TEST,     SECURED NR 4 ENGINE FIRE DETECTOR CORE LOOP CONNECTOR.
